# SDR 2003F00066

- Difficulty date: November 14, 2002
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N43SZ
- Make and model: Saab SF340A
- Aircraft serial: 340A043
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Obstructed
- Location: Cargo Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 4480 - DURING TAXI, PIT TO TOL, THE CARGO DOOR WARNING LIGHT CAME ON THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE REMOVED THE CARGO DOOR PULL DOWN ROPE FROM UNDER THE DOOR.  THE CARGO DOOR WARNING SYSTEM CHECKED GOOD, THE AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
